| Model Number |
ZXR00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Disturbances (2140); No Code Available (3191)
| Date of Event |
11/12/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Device evaluation: product testing could not be performed because the actual lens was not returned.The reported complaint was not confirmed.Manufacturing record review: the manufacturing process record was evaluated and no deviation was found during process related to the complaint issue reported.The search revealed that no similar complaints were received for this production order number.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.Note: the device was manufactured at the (b)(6) site which has been closed.All pertinent information available to johnson and johnson surgical vision has been submitted.
Event or Problem Description
It was reported that patient had undergone cataract surgery with symfony multifocal lens implants in both eyes which resulted in bilateral positive dysphotopsia, glare, and starbursts.Initially, planned explants were scheduled.Additional information was received and it was learnt that the lenses were explanted in a secondary surgical procedure.No incision enlargement, no vitrectomy and no sutures were required.A different model with a higher diopter (17.5) was used as the replacement lens for the patient.Patient was reported as doing well at discharge.This report will capture information for patient¿s right eye.A separate report will be submitted for patient¿s left eye.No further information provided.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and (b)(4).